# SDR ASAA1058086

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,131 hours, 3,850 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG DPI INDICATOR FOUND EXTENDED ON ETOPS PDC.  PERFORMED AMM TASK 24 11 41 200 801 REPLACED FILTERS ON RT IDG RAN ENGINE RE-SERVICED IDG, NO LEAKS NOTED.  SYSTEM OPS NORMAL.
